MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47455
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Pma/510(k) p180001.Investigation is still in progress.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: the physician had trouble with the device.The dissection triggerwire would not release without requiring a lot of pressure.Once released the landing zone was nailed however it caused a slip which in turn caused a draw-back of a couple of centimeters.The end result of the graft placement was not at its intended landing zone due to the wire release pulling the device back.Safety lock was removed prior to green knob removal.Slight angulation in mid thoracic descending aorta.No severe angulation or tortious vessels.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Summary of investigational findings: a 69-year-old female patient was treated with a zdeg-p-36-204-pf-us device (complaint device).The physician had trouble with the device as the dissection trigger wire would not release without requiring a lot of pressure.Once the graft was released, the placement was not at its intended landing zone (draw-back of a couple of centimeters) due to the wire release pulling the device back.Reportedly no interventional procedure was performed due to this occurrence and no adverse event to the patient.Slight angulation in mid thoracic descending aorta was reported, but no severe angulation or tortious vessels.Per the ifu ¿loosen the safety lock from the green trigger-wire release mechanism.Withdraw the trigger-wire until the proximal end of the device opens.Do not rotate the green trigger-wire knob.The distal end is still attached.Continue to withdraw the trigger-wire until the distal end opens.Withdraw the trigger-wire completely¿.Per the reported information the green release knob was not rotated when pulled back.As no complaint device was returned for investigation, it has not been possible to determine the cause of the reported event.However, complaint history shows that if the green knob is rotated it might lead to difficulties when pulling back the green knob.No evidence to suggest that the device is not manufactured according to specification cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key16002969
Report Number3002808486-2022-01057
Device Sequence Number6678691
Product Code MIH
UDI-Device Identifier10827002474557
UDI-Public(01)10827002474557(17)251107(10)E4326604
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2025
Device Model NumberG47455
Device Catalogue NumberZDEG-P-36-204-PF-US
Device Lot NumberE4326604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale